| Model Number |
840 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, an 840 ventilator had a faulty display.Patient involvement information was not provided.
Additional Manufacturer Narrative
Received new information from customer: 840 vent had a blank display.The ventilator was not in use on a patient at the time the event occurred.The device has been evaluated a repaired.The unit passed all testing and operates within the manufacturing specifications.